# SDR CA130918002

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT REPORTED AN IFSD ON THE NR 2 ENGINE ON THE 21ST AUGUST DUE TO LOW OIL PRESSURE IAW THE REPORT FROM THE CREW.  THE ACFT WAS ENROUTE BUT HAD TO RETURN TO BASE AFTER THE ENGINE SHUTDOWN.  POST MAINTENANCE INSPECTIONS AND CHECKS ON THE ENGINE FOUND A DEFECTIVE O-RING ON THE OIL COOLER TO ENGINE RETURN LINE AND A BROKEN TURBINE SUPPORT CASE DRAIN TUBE ASSEMBLY.  BOTH THESE WERE REPLACED.  ALL OTHER INSPECTIONS AND CHECKS CARRIED OUT IAW MM 72-00-00 WERE SATISFACTORY.  ACFT HOURS/LANDINGS: 50,076.6/56,147, TSN/CSN: 27,709.8/28,616, TSO/CSO: 9,723.6/9,028, TSHSI/CSHSI: 4,756.9/4,659.
